# SDR 2008UALA05603

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE STA 630, FWD OF L-2 DOOR, FUSELAGE DOUBLER DENTED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SKIN AND INSTALLED DOUBLER REPAIR.
